# SDR A6WA201643917

- Difficulty date: May 21, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 30,841 hours, 29,618 cycles
- System (JASC): 5751 · Ailerons
- Part: Cotter Pin
- Condition: Out Of Position
- Location: Lt Aielron
- Stage of operation: IN
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

LEFT AILERON NR 2 HINGE BOLT COTTER PIN HEAD IS CHAFING ON LE SKIN OF AILERON.  REPLACED LE SKIN IAW SRM 51-42-06, 51-42-21.  RE-POSITIONED HINGE BOLT COTTER PIN TO PREVENT CONTACT IAW AMM 27-15-01.
